Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Off pill. Due for DVT. Got depo shot. Tender breasts means pregnant?

Hi I was taken off the pill back in April due to having a DVT in my left leg. In the meantime i have been as careful as i can with condoms and then last Thursday i got the depo shot but since having it i have put on 4 lb in weight(in exactly 7 days), im feeling rather sick, have tender breasts and have bloated belly. Ami just being paranoid, is this symptons of the depo shor or should i take a pregnancy test?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
It seems that your symptoms are due to the depo. However it is difficult to be 100% certain.
If you have any doubt at all and possibility of contraceptive failure is there, best is to take a pregnancy test and put your mind at rest.
Hope that helps.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor